# SDR IPXA2024051574929

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 24,063 hours, 14,702 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

**ATB** **SDR FILED OPEN** CLIMBING THROUGH 3500 FT EXPERIENCED HIGH VIBRATION THAT SHOOK THE A/C.WE LEVELED OFF AT 6000 AND REDUCED TO GREEN DOT. VIBRATION WENT AWAY. NO ECAM OR ABNORMAL INDICATIONS. FIBER GLASS DUST CAME OUT
